Title: Captain Mangin-Bocquet’s Contribution to Mathematics
Authors: Huylebrouck, Dirk # ×
Issue Date: Jan-1994
Series Title: The Mathematical Intelligencer vol:16 issue:1 pages:8-9
ISSN: 0343-6993
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Architecture, Campuses Sint-Lucas Brussels and Ghent
Department of Architecture - miscellaneous
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science